Discrete spectra for confined and unconfined-a/r+ ...

Description

Citation

Title Discrete spectra for confined and unconfined-a/r+ br^ 2 potentials in d dimensions
Author(s) R. L. Hall, N. Saad, KD Sen
Journal Journal of Mathematical Physics
Date 2011
Volume 52
Issue
Start page 092103

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 202

Adding this citation to "My List" will allow you to export this citation in other styles.